# SDR 0400069950

- Difficulty date: January 6, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- Aircraft time: 89,352 hours, 78,208 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 5919526807
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO DCA, AIRCRAFT EXPERIENCED AN UNCOMMANDED LEFT ROLL WHEN SLATS WERE EXTENDED.  THE SLAT DISAGREE LIGHT ILLUMINATED AND SLAT EXTEND DID NOT.  COMPLIED WITH COM PROCEDURE AND SLATS WERE RETRACTED.  A LONGER RUNWAY WAS NEEDED WITH SLATS RETRACTED SO THE FLIGHT DIVERTED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE DID NOT FIND ANY DEFECTS WITH THE SLAT SYSTEM.  SLATS ON BOTH WINGS WERE CLEANED AND LUBRICATED AND THE AIRCRAFT RETURNED TO SERVICE.
